Web of Science: 5 cites, Scopus: 4 cites, Google Scholar: cites
Weighted Lp estimates of Kato square roots associated to degenerate elliptic operators
Yang, Dachun (Beijing Normal University. School of Mathematical Sciences)
Zhang, Junqiang (Beijing Normal University. School of Mathematical Sciences)

Data: 2017
Resum: Let w be a Muckenhoupt A2(Rn) weight and Lw := −w−1 div(A∇) the degenerate elliptic operator on the Euclidean space Rn, n ≥ 2. In this article, the authors establish some weighted Lp estimates of Kato square roots associated to the degenerate elliptic operators Lw. More precisely, the authors prove that, for w ∈ Ap(Rn), p ∈ (2n n+1 , 2] and any f ∈ C∞c (Rn), kL 1/2 w (f)kLp(w,Rn) ∼ k∇fkLp(w,Rn), where C∞c (Rn) denotes the set of all infinitely differential functions with compact supports and the implicit equivalent positive constants are independent of f.
Drets: Tots els drets reservats
Llengua: Anglès
Document: article ; recerca ; publishedVersion
Matèria: Kato square root ; Degenerate elliptic operator ; Riesz transform ; Lebesgue space ; Hardy space ; Square function ; Muckenhoupt weight
Publicat a: Publicacions matemàtiques, Vol. 61 Núm. 2 (2017) , p. 395-444 (Articles) , ISSN 2014-4350

Adreça original: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/327586
DOI: 10.5565/PUBLMAT6121704

50 p, 812.9 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2017-09-04, darrera modificació el 2020-08-09

   Favorit i Compartir